Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 10, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 1, 2007, 4:57 AM CST for Stone County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2007, 4:57 AM CST (10:57 UTC)
- Expired
- Mar 1, 2007, 5:30 AM CST
- In force
- 33 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Stone County, MO
The radar
The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 1:32 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 011057
SVRSGF
MOC209-011130-
/O.NEW.KSGF.SV.W.0010.070301T1057Z-070301T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 AM CST THU MAR 1 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 530 AM CST.
* AT 452 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
HURLEY TO 21 MILES SOUTHWEST OF LAMPE...AND MOVING NORTHEAST AT 45
MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GALENA BY 505 AM CST.
REEDS SPRING BY 515 AM CST.
WEST BRANSON AND KIMBERLING CITY BY 520 AM CST.
INDIAN POINT BY 525 AM CST.
THE TOWNS OF CAPE FAIR...PONCE DE LEON...LAMPE AND SILVER DOLLAR CITY
ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3700 9362 3651 9359 3650 9333 3682 9332
3699 9335
$$
GAGAN2 follow-up statements
000
WWUS53 KSGF 011113
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 AM CST THU MAR 1 2007
MOC209-011130-
/O.CON.KSGF.SV.W.0010.000000T0000Z-070301T1130Z/
STONE MO-
509 AM CST THU MAR 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CST
FOR STONE COUNTY...
AT 506 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 9
MILES NORTH OF PONCE DE LEON TO GALENA...AND MOVING EAST AT 50 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF STONE
COUNTY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3700 9362 3651 9359 3650 9333 3682 9332
3699 9335
$$
GAGAN000
WWUS53 KSGF 011121
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 AM CST THU MAR 1 2007
MOC209-011131-
/O.EXP.KSGF.SV.W.0010.000000T0000Z-070301T1130Z/
STONE MO-
521 AM CST THU MAR 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR STONE COUNTY EXPIRES AT 530 AM
CST...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
LAT...LON 3700 9362 3651 9359 3650 9333 3682 9332
3699 9335
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 2:30 AM CST, 2 hours 27 minutes earlier.
Area forecast discussion, Mar 1, 2:30 AM CST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 330 AM CDT TUE MAR 1 2007 .DISCUSSION... FORECAST CHALLENGES CONTINUE TO MAINLY REVOLVE AROUND THE POSSIBILITY OF EXCESSIVE RAINFALL AMOUNTS OVER THE NEXT 2-3 DAYS. AN UNUSUAL UPPER PATTERN REMAINS ON TAP FOR THE SOUTHERN PLAINS INTO THE MID AND LOWER MS VLY OVER THE NEXT 72 HRS. UPPER LOW MOVING INTO WESTERN OK WILL INCREASINGLY AFFECT THE AREA WEATHER TODAY AS IT CONTINUES TO SHIFT EAST. MOISTURE ADVECTION COMMENCED OVER THE WESTERN CWFA TODAY AS EXPECTED. THE 00Z KSGF SOUNDING...WHILE NOT OVERLY IMPRESSIVE MOISTUREWISE...DID SHOW CONSIDERABLE MOISTURE ADVECTION BELOW 600MB ON MONDAY..AND EXPECT THAT TREND TO CONTINUE. A COUPLE OF AREAS OF WEAK CONVECTION ROTATING AROUND THE UPPER LOW HAVE FLIRTED WITH OUR WESTERN COUNTIES SINCE LATE YESTERDAY AFTERNOON. EXPECT THAT SPOKES OF CONVECTION SHOULD ROTATE AROUND THE UPPER LOW...AND RAIN CHANCES SHOULD INCREASE AS WEAK UPPER LEVEL DIFFLUENCE SPREADS INTO THE WESTERN PORTIONS OF THE FORECAST AREA TODAY. WHILE CLOUD COVER WILL BE MORE ABUNDANT...CANT RULE OUT THE POSSIBILITY OF DIURNAL INSTABILITY TO HELP INCREASE RAIN COVERAGE AT TIMES OVER THE NEXT 2-3 DAYS. PRECIPITABLE WATER (PWATS) VALUES ARE PROGGED TO INCREASE TO AROUND 1.5-1.6 INCHES TODAY. GIVEN THE WEAK FLOW ALOFT AND THE POTENTIAL FOR RAINFALL EFFICIENT CONVECTION...THE POTENTIAL FOR HEAVY RAIN STILL EXISTS. ONE POTENTIALLY BIG PROBLEM WITH THE FORECAST: THE ONLY FEATURE THAT REALLY HAS THE POTENTIAL TO FOCUS CONVECTION/RAINFALL IS A COLD FRONT THAT EXTENDS FROM WESTERN IA TO NW KS. THE WRF PROGS THIS FRONT...OR AT LEAST THE PREFRONTAL TROUGH...TO MAKE IT TO NEAR OR JUST NORTH OF I-44 BY WED MORNING. I WOULD REALLY LIKE TO SEE STRONGER SYNOPTIC SCALE FEATURES WHERE I CAN HANG MY METEOROLOGICAL HAT. IN GENERAL...BASED ON UPPER DIFFLUENCE AND WHAT LOOKS TO BE A VERY MOIST ATMOSPHERE...HAVE THE HIGHEST RAIN CHANCES AND QPF OVER WESTERN MO INITIALLY TODAY AND TONIGHT THEN OVER MID MISSOURI WED AND WED NIGHT AS THE UPPER LOW SHIFTS EAST INTO SOUTHWEST MO. ANOTHER SHORTWAVE OFF THE SOUTHERN CA COAST WILL MOVE EAST THROUGH THE SW U.S. INTO NORTHERN TX/SOUTHERN OK BY THU MORNING...THEN LIFT NORTHEAST IN RESPONSE TO A MUCH STRONGER SYSTEM MOVING INTO THE WEST COAST. SO WE WILL A CONTINUATION OF AN UNUSUALLY MILD AND MOIST ATMOSPHERE. FINALLY RAIN CHANCES SHOULD DECREASE AS THE UPPER SHEAR AXIS MOVES JUST EAST OF THE REGION FRIDAY NIGHT. ALL-IN-ALL...WHILE WE HAVE HIGH RAIN CHANCES FOR ALMOST EVERY FORECAST PERIOD THROUGH FRIDAY...THE LACK OF ANY STRONG FOCUSING MECHANISM MAKES IT HARD TO PIN DOWN WHERE THE HEAVIEST RAINFALL MAY OCCUR...SINCE MESOSCALE PROCESSES WILL PLAY A BIG PART. FOR NOW...IN CONCERT WITH ICT/TUL HAVE RAISED A FLOOD WATCH FOR THE WESTERN PORTION OF THE CWA FOR LATE TODAY THROUGH WEDNESDAY WHERE HEAVIER RAINS HAVE RECENTLY FALLEN. FOR LATER PERIODS...A HIGHLY AMPLIFIED BLOCKING PATTERN IS STILL DEPICTED BY BOTH THE 00Z GFS AND ECMWF FOR THIS WEEKEND INTO EARLY NEXT WEEK. THE LATEST RUNS BACK UP THE 12Z RUNS FROM YESTERDAY IN CLOSING OFF A 500MB LOW OVER THE CENTRAL/SOUTHERN ROCKIES INTO EARLY NEXT WEEK KEEPING ORGANIZED CONVECTION CONFINED TO THE FRONT RANGE/HIGH PLAINS AREA. FLY IN THE OINTMENT FOR THIS TIME PERIOD FOR US MAY BE ANY WEAK UPPER SHEAR AXIS THAT REMAINS TRAPPED UNDERNEATH THE MEAN UPPER RIDGE. CANT RULE OUT SOME DIURNAL PULSE TYPE CONVECTION IN LATER PERIODS...WITH THE GFS DEPICTING THIS OVER OUR EASTERN CWFA. DAYSHIFT MAY NEED TO LOOK AT THIS LATER. ANOMALOUSLY HIGH 500MB HEIGHTS EARLY NEXT WEEK SHOULD LEAD TO A WARM AND CONTINUED SUMMER LIKE PATTERN WITH WEAK FLOW ALOFT UNTIL THE WESTERN TROUGH KICKS NORTHEAST AT SOME POINT. DSA && .AVIATION... FOR THE 0600 UTC KSGF/KJLN TAFS...A SLOWLY APPROACHING UPPER LEVEL LOW WILL BRING AN INCREASE IN CLOUDS AND DEVELOPING SHOWERS AND THUNDERSTORMS THROUGH TUESDAY EVENING. A FEW SHOWERS MAY CLIP THE KJLN AIRSPACE LATE TONIGHT...BUT VFR CONDITIONS ARE EXPECTED TO PREVAIL INTO TUESDAY MORNING. MORE WIDESPREAD SHOWERS AND STORMS ARE EXPECTED TUESDAY AFTERNOON AND EVENING WITH MVFR CEILINGS PREVAILING ALONG WITH SCATTERED MVFR VISIBILITIES. WINDS WILL REMAIN LIGHT THROUGH TUESDAY EVENING. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO....FLOOD WATCH FROM 21Z TODAY THROUGH 00Z THURSDAY FOR COUNTIES ALONG AND WEST OF SCHELL CITY TO CASSVILLE LINE. KS...FLOOD WATCH FROM 21Z TODAY THROUGH 00Z THURSDAY FOR BOURBON...CRAWFORD AND CHEROKEE COUNTIES. WFO SGF
Hazardous weather outlook, Feb 28, 9:59 PM CST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 959 PM CST WED FEB 28 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 959 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE STORMS CAPABLE OF PRODUCING: HAIL UP TO THE SIZE OF GOLF BALLS. DAMAGING WINDS IN EXCESS OF 60 MPH. AND ISOLATED TORNADOES. AREAS AFFECTED AND TIMING: SEVERE THUNDERSTORMS WILL BE POSSIBLE WEST OF A LINE FROM JOPLIN TO OSCEOLA THROUGH THE OVERNIGHT HOURS. THE STORMS WILL SPREAD EAST TO HIGHWAY 65...OR FROM THE LAKE OF THE OZARKS TO BRANSON LINE FROM AROUND 3 AM THROUGH THE PREDAWN HOURS...AND FROM ROLLA TO WEST PLAINS DURING THE PREDAWN HOURS. DISCUSSION: A STRONG UPPER LEVEL JET STREAM WILL STREAK ACROSS THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY REGION TONIGHT AS A POTENT STORM SYSTEM PUSHES INTO THE PLAINS. A CAPPING INVERSION IN PLACE ACROSS THE REGION WILL GRADUALLY WEAKEN TONIGHT WHILE MOISTURE LEVELS INCREASE. INSTABILITY AND WIND SHEAR WILL INCREASE TONIGHT AND WILL AID SEVERE STORM DEVELOPMENT. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY IF THE CAPPING INVERSION CAN BE ERODED AND STORMS BECOME SURFACE BASED. THUNDERSTORMS WILL INITIALLY AFFECT AREAS NORTHWEST OF A JOPLIN TO OSCEOLA LINE THIS EVENING. THE STORMS WILL EXPAND IN COVERAGE AND SPREAD EAST OVERNIGHT INTO THE MISSOURI OZARKS. DUE TO THE TIME OF NIGHT AND THAT THE STORMS WILL BE MOVING VERY QUICKLY...THE THREAT OF TORNADOES IS OF PARTICULAR CONCERN. RESIDENTS SHOULD CLOSELY MONITOR NOAA WEATHER RADIO OR HAVE OTHER MEANS OF MONITORING THESE POTENTIALLY DANGEROUS WEATHER CONDITIONS OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE STORMS WILL BE ONGOING THURSDAY MORNING ACROSS THE EASTERN MISSOURI OZARKS BUT SHOULD PUSH EAST OF THE AREA BY MIDDAY. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL AGAIN BE POSSIBLE DURING THE MORNING HOURS THURSDAY OVER THE EASTERN MISSOURI OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Mar 1, 4:37 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 AM FUNNEL CLOUD STRAFFORD 37.27N 93.12W
03/01/2007 GREENE MO EMERGENCY MNGR
FUNNEL CLOUDS WERE ALSO REPORTED EARLIER ACROSS SOUTH
SPRINGFIELD
&&
GAEDELocal storm report, Mar 1, 4:40 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 AM HAIL SPRINGFIELD 37.20N 93.29W
03/01/2007 E1.00 INCH GREENE MO LAW ENFORCEMENT
HAIL REPORTED AT TROOP D HEADQUARTERS
&&
GAEDELocal storm report, Mar 1, 4:41 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM HAIL GERSTER 37.95N 93.58W
03/01/2007 E1.00 INCH ST. CLAIR MO LAW ENFORCEMENT
&&
GAEDELocal storm report, Mar 1, 4:44 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM HAIL SPRINGFIELD 37.20N 93.29W
03/01/2007 E1.00 INCH GREENE MO AMATEUR RADIO
QUARTER SIZE HAIL REPORTED IN SOUTH CENTRAL SPRINGFIELD
BY HAM RADIO
&&
WISELocal storm report, Mar 1, 4:46 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 AM TSTM WND GST SPRINGFIELD 37.20N 93.29W
03/01/2007 E55 MPH GREENE MO AMATEUR RADIO
50 PLUS MILE PER HOUR THUNDERSTORM WIND GUST OCCURRED AT
CAMPBELL AND JAMESRIVER IN SPRINGFIELD
&&
WISELocal storm report, Mar 1, 4:53 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 AM HAIL BUFFALO 37.64N 93.09W
03/01/2007 E1.00 INCH DALLAS MO LAW ENFORCEMENT
&&
GAEDEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 2:42 AM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 63 min |
| Mar 1, 3:04 AM CST | Tornado Warning | SGF | Barton | 30 min |
| Mar 1, 3:11 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory | 25 min |
| Mar 1, 3:17 AM CST | Tornado Warning | SGF | Cedar, Vernon | 43 min |
| Mar 1, 3:39 AM CST | Severe Thunderstorm Warning | SGF | Barton | 36 min |
| Mar 1, 3:43 AM CST | Severe Thunderstorm Warning | SGF | Lawrence | 62 min |
| Mar 1, 3:46 AM CST | Tornado Warning | SGF | St. Clair | 59 min |
| Mar 1, 3:49 AM CST | Tornado Warning | SGF | Barton, Cedar, Dade | 56 min |
| Mar 1, 3:53 AM CST | Tornado Warning | SGF | Dade, Lawrence | 20 min |
| Mar 1, 4:01 AM CST | Severe Thunderstorm Warning | SGF | Greene, Polk | 59 min |
| Mar 1, 4:05 AM CST | Tornado Warning | SGF | Benton, Hickory | 55 min |
| Mar 1, 4:20 AM CST | Tornado Warning | SGF | Christian, Greene | 40 min |
| Mar 1, 4:22 AM CST | Tornado Warning | SGF | Polk | 32 min |
| Mar 1, 4:24 AM CST | Severe Thunderstorm Warning | SGF | Barry | 36 min |
| Mar 1, 4:28 AM CST | Tornado Warning | SGF | Stone, Taney | 62 min |
| Mar 1, 4:35 AM CST | Tornado Warning | SGF | Dallas | 39 min |
| Mar 1, 4:41 AM CST | Tornado Warning | SGF | Webster | 64 min |
| Mar 1, 4:51 AM CST | Tornado Warning | SGF | Laclede | 54 min |
| Mar 1, 5:07 AM CST | Severe Thunderstorm Warning | SGF | Christian | 38 min |
| Mar 1, 5:15 AM CST | Tornado Warning | SGF | Christian | 15 min |
| Mar 1, 5:32 AM CST | Tornado Warning | SGF | Webster | 43 min |
| Mar 1, 5:42 AM CST | Tornado Warning | SGF | Laclede, Pulaski | 48 min |
| Mar 1, 5:47 AM CST | Tornado Warning | SGF | Ozark | 43 min |
| Mar 1, 6:14 AM CST | Tornado Warning | SGF | Maries, Phelps | 46 min |
| Mar 1, 6:16 AM CST | Severe Thunderstorm Warning | SGF | Wright | 44 min |
| Mar 1, 6:20 AM CST | Tornado Warning | SGF | Howell | 55 min |
| Mar 1, 6:27 AM CST | Tornado Warning | SGF | Wright | 18 min |
| Mar 1, 6:47 AM CST | Tornado Warning | SGF | Oregon | 58 min |
| Mar 1, 6:51 AM CST | Tornado Warning | SGF | Howell, Oregon | 54 min |
| Mar 1, 7:00 AM CST | Tornado Warning | SGF | Phelps | 18 min |
| Mar 1, 7:00 AM CST | Tornado Warning | SGF | Shannon | 51 min |
| Mar 1, 7:38 AM CST | Tornado Warning | SGF | Oregon | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.